# SDR 97ZZZX4053

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A45
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Both Sockets
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS IN FOR OVERHAUL.  DURING INSPECTION WITH EDDY CURRENT, BOTH HUB SOCKETS WERE FOUND CRACKED IN THE THREADS ON THE ENGINE SIDE OF THE HUB.  THESE THREADS HOLD THE BLADES IN THE PROP.
